# SDR AALA20130415004

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 39,064 hours, 16,200 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CUN - CREW REPORTED LEADING EDGE FLAP INDICATION FAULT.  EMERGENCY DECLARED FLIGHT RETURNED CUN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED F4 PROXIMITY SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
